# SDR AALA202211258538

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 17,634 hours, 2,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260207
- Part serial: 5T20044244
- Condition: Failed Insp
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WELS BATTERY UNIT WBU 19 FAILED EMERGENCY LIGHT TEST. REPLACED WBU 19.
